MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Gallant DR; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

Abbott Medical (CRM-Sylmar) Gallant DR; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number CDDRA500Q
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) went into backup mode.No intervention was reported and patient condition was not provided.
 
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) went into backup mode.Backup defibrillation therapy was unavailable.No intervention was reported and patient condition was not provided.
 
Additional Manufacturer Narrative
Correction to b5 to add "backup defibrillation therapy was unavailable.".

Brand Name
Gallant DR
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50884533
Report Number2017865-2026-20297
Device Sequence Number13218289
Product Code NIK
UDI-Device Identifier05415067032003
UDI-Public(01)05415067032003(10)A000177411(17)270731
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDDRA500Q
Device Catalogue NumberCDDRA500Q
Device Lot NumberA000177411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Optisure; Ultipace
Patient SexMale